A 26-year-old wom an cam e to her physician com plaining of hyperpigm entation of her face. Physical

A 26-year-old wom an cam e to her physician com plaining of hyperpigm entation of her face. Physical exam ination revealed a poorly de ned, blotchy, m asklike zone of facial pigm entation w ith alm ost equal involvem ent of her cheeks, tem ples, and forehead. Skin biopsy showed increased m elanin pigm ent in basal layers. The wom an had been taking a horm onal contraceptive for 6 years. She was a long-distance runner and adm itted the use of oxandrolone, erythropoietin, and m etham phetam ine w hile training. Which of the follow ing drugs m ost likely caused the hyperpigm entation in this wom an? A. Ethinyl estradiol B. Oxandrolone C. Erythropoietin D. Norethindrone E. Methamphetamine

Don't use plagiarized sources. Get Your Custom Essay on
A 26-year-old wom an cam e to her physician com plaining of hyperpigm entation of her face. Physical
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*